Vidya

by Vidhya Prak
(Singapore)

Hi
I am taking Natpro 200mg/ a day during luteal phase for my peri-menopause (heavy periods & acne)
I was taking 1200mg NAC before & increased to 2000mg after reading the blogs here. This has caused me histamine intolerance/ sneezing , allergy.

Can you pls advice on this?

Comments for Vidya

Click here to add your own comments

Sep 02, 2019
Vidya
by: Joy

Hi Vidhya

I have not heard of NAC causing allergies before, in fact it is supposed to help as it boosts the metabolism and the immune system. Try giving it a few more days to see if things settle down, if not try reducing and see if things improve for you. It could be that 2000mg is too much for you. We are all different and often react differently to things.

Sep 03, 2019
NAC
by: Vidya

Thanks Joy for your feedback.Really appreciate

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...